# SDR DALA13017023135

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN FWD FLOOR SUPPORT FR16 TO FR20 +Y1292 HAS SURFACE CORROSION.  BLENDED AREA IAW SRM 51-74-00.  CHECKED LIMITS L=2.0" W=1.0" D=0.05".  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-15.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND TRM 53-21-01.
